MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 50CC LL TIP CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 50CC LL TIP CONVENIENCE PAK
Catalog Number 309680
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak had foreign matter it was reported by customer that an extrinsic particulate found and was identified to be a styrene acrylic copolymer with inclusions containing oxygen, silicon, sulfur, and barium.Rcc received a complaint via email.Sup#: sup-2025-0011, date initiated: 01apr2025, supplier: (b)(4), product#: 309680, sca part number: r15028, material details: syringe (sterile), 50 ml ll, bd tray *309680* (20/tray; 6 tray/cs), material lot number: 4246339, complaint details extrinsic particulate found and was identified to be a styrene acrylic copolymer with inclusions containing oxygen, silicon, sulfur, and barium.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 particulate analysis report submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection of the report.Analysis of the report showed that the particle found has a very small dimension and during the packaging process the visual inspections are not performed with the aid of a microscope which would be needed to detect such a particle.No photos or sample where the particle was found were provided for evaluation.Additionally, the material was described as translucid soft material that is consistent with silicone material which is used to lubricate the stopper in the finished good.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 50CC LL TIP CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21868621
Report Number9610847-2025-00108
Device Sequence Number20807862
Product Code FMF
UDI-Device Identifier00382903096800
UDI-Public(01)00382903096800(11)240924(17)290831(10)4246339
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309680
Device Lot Number4246339
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown